# SDR R61A2021032000254

- Difficulty date: March 7, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066867001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION FOUND ON SHEAR CLIP AT FR 83 BETWEEN STR 28-29 RH.  AFT CARGO COMPARTMENT AT FR 83 BETWEEN STR 28 - 29 RH SHEAR CLIP REPLACED IAW EMBRAER 170/175 SRM 51-41-01, 51-41-02, 51-21-01, AND 51-21-02.
